Alert archive / Virginia / River Flood Warnings in 2021

River Flood Warning 10, NWS Baltimore/Washington

June 11, 2021Culpeper County, Fauquier County, Virginia

NWS Baltimore/Washington issued this river flood warning at Jun 11, 2021, 3:36 AM EDT for Culpeper County, Fauquier County, Virginia. It took effect at Jun 11, 2021, 5:00 AM EDT. It was in force for 17 hr.

The area

The outline as issued.

The facts

Issued
Jun 11, 2021, 3:36 AM EDT (07:36 UTC)
In effect from
Jun 11, 2021, 5:00 AM EDT
Expired
Jun 11, 2021, 10:24 PM EDT
In force
17 hr
Issued by
NWS Baltimore/Washington
Area
Storm-based polygon
Flood severity
Moderate

Counties Culpeper County, VA, Fauquier County, VA

The radar

The Sterling radar (KLWX), 55 km from the middle of the area, began a volume at 07:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Rappahannock River at Remington (RENV2). The gauge peaked at 15.83 ft at Jun 11, 2021, 5:00 PM EDT.

actionminormoderate510152006/1106/1206/13
Action stage
12 ft
Minor stage
15 ft
Moderate stage
20 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 01664000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

899 
WGUS41 KLWX 110736
FLWLWX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Baltimore MD/Washington DC
336 AM EDT Fri Jun 11 2021

...The National Weather Service in Baltimore MD/Washington DC has 
issued a Flood Warning for the following rivers in Virginia...

  Rappahannock River at Remington affecting Culpeper and Fauquier 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Warning means that flooding is imminent or occurring. All 
interested parties should take necessary precautions immediately.

Stay tuned to further developments by listening to your local radio, 
television, or NOAA Weather Radio for further information.

Additional information is available at www.weather.gov/washington or 
www.weather.gov/baltimore.


VAC047-061-111945-
/O.NEW.KLWX.FL.W.0010.210611T0900Z-210612T1825Z/
/RENV2.2.ER.210611T1600Z.210612T0600Z.210612T2024Z.NO/
336 AM EDT Fri Jun 11 2021

The National Weather Service in Sterling Virginia has issued a

* Flood Warning for
  the Rappahannock River at Remington.
* Until Saturday afternoon.
* At 2:15 AM EDT Friday the stage was 10.9 feet, or 4.1 feet below 
  flood stage.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage this 
  afternoon to a crest of 16.5 feet just after midnight tonight. It 
  will then fall below flood stage tomorrow afternoon.
* Flood History...This crest compares to a previous crest of 16.5 
  feet on 11/08/1997.

&&

River Name  Fld      Observed    Fri   Fri   Fri     Crest       
Location    Stg   Stg  Day/Time  8AM   2PM   8PM   Stg Time Date 

Rappahannock River
Remington   15.0  10.9 Fri 2 am  13.2  15.5  16.3  16.5 2am Sat  


&&

LAT...LON 3873 7789 3846 7772 3842 7762 3837 7762
      3840 7777 3857 7790 3868 7795

$$

KLW
2 follow-up statements
898 
WGUS81 KLWX 111435
FLSLWX

Flood Statement
National Weather Service Baltimore MD/Washington DC
1035 AM EDT Fri Jun 11 2021

...The Flood Warning continues for the following rivers in 
Virginia...

  Rappahannock River at Remington affecting Culpeper and Fauquier 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned to further developments by listening to your local radio, 
television, or NOAA Weather Radio for further information.

Additional information is available at www.weather.gov/washington or 
www.weather.gov/baltimore.


VAC047-061-120245-
/O.CON.KLWX.FL.W.0010.000000T0000Z-210612T1825Z/
/RENV2.2.ER.210611T1600Z.210612T0600Z.210612T2024Z.NO/
1035 AM EDT Fri Jun 11 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Rappahannock River at Remington.
* Until Saturday afternoon.
* At 2:15 AM EDT Friday the stage was 10.9 feet, or 4.1 feet below 
  flood stage.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage this 
  afternoon to a crest of 16.5 feet just after midnight tonight. It 
  will then fall below flood stage tomorrow afternoon.
* Flood History...This crest compares to a previous crest of 16.5 
  feet on 11/08/1997.

&&

River Name  Fld      Observed    Fri   Fri   Sat     Crest       
Location    Stg   Stg  Day/Time  3PM   9PM   3AM   Stg Time Date 

Rappahannock River
Remington   15.0  10.9 Fri 2 am  MSG   MSG   MSG   16.5 2am Sat  


&&

LAT...LON 3873 7789 3846 7772 3842 7762 3837 7762
      3840 7777 3857 7790 3868 7795

$$

CS
723 
WGUS81 KLWX 120224
FLSLWX

Flood Statement
National Weather Service Baltimore MD/Washington DC
1024 PM EDT Fri Jun 11 2021

...The Flood Warning is cancelled for the following rivers in 
Virginia...

  Rappahannock River at Remington affecting Culpeper and Fauquier 
  Counties.

VAC047-061-120330-
/O.CAN.KLWX.FL.W.0010.000000T0000Z-210612T0224Z/
/RENV2.2.ER.700119T1857Z.700119T1857Z.700119T1858Z.NO/
1024 PM EDT Fri Jun 11 2021

...The Flood Warning for the Rappahannock River at Remington has 
been cancelled...

The Flood Warning is cancelled for
  the Rappahannock River at Remington.
* At 9:15 PM EDT Friday the stage was 14.5 feet, or 0.5 feet below 
  flood stage.
* Flood stage is 15.0 feet.
* Forecast...The river is expected to continue to fall through 
  tonight.

&&

River Name  Fld      Observed    Sat   Sat   Sat     Crest       
Location    Stg   Stg  Day/Time  2AM   8AM   2PM   Stg Time Date 

Rappahannock River
Remington   15.0  14.5 Fri 9 pm  13.6  12.7  11.1  Falling  


&&

LAT...LON 3873 7789 3846 7772 3842 7762 3837 7762
      3840 7777 3857 7790 3868 7795

$$

KJP

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this river flood warning went out at Jun 10, 9:56 PM EDT, 5 hours 40 minutes earlier.

Area forecast discussion, Jun 10, 9:56 PM EDT, 5 hours 40 minutes before
Area Forecast Discussion
National Weather Service Baltimore MD/Washington DC
956 PM EDT Thu Jun 10 2021

.SYNOPSIS...
A backdoor cold front will drop through the region this evening
before pressing off to our south by the end of the day Friday.
High pressure will build back into the region on Saturday. A
couple frontal passages will occur in the Sunday through Tuesday
time period, before high pressure builds back in on Wednesday.

&&

.NEAR TERM /THROUGH FRIDAY/...
EVENING UPDATE:
A pronounced outflow boundary from northeastern Maryland has
worked its way southwestward across much of the region. Where
this boundary intercepted a band of showers/thunderstorms has
led to tremendous flash flooding across areas of Culpepper
County. Recent observations have shown 5 to 7 inches of rain
have fallen with additional 1 to 3 inch amounts likely during
the next hour or two. This will lead to further flash flooding
concerns. Likewise, additional issues have popped up over
Mineral County where heavy rainfall has led to instances of
flash flooding. All such hydrologic concerns may easily stick
around for portions of the overnight hours. Models do show a
downtick in showers tonight. This will all eventually lead to
river flooding issues as all of the rainwater runs off into the
area waterways.

PREVIOUS DISCUSSION:
Current radar imagery shows an area of storms that developed
earlier this afternoon along a low-level convergence line in
central/northeastern Maryland. Numerous new storms have fired
along outflow boundaries from the original storms both to the
north and south, as well as along the bay breeze further to the
south.

The 12z IAD sounding showed 10 knots or less of flow through
nearly the entire column up to 300 hPa. With weak flow in place,
storms will remain very disorganized, collapsing shortly after
they go up. The IAD sounding also shows a very moist profile
through the depth of the column, with with a precipitable water
value of 1.84 inches. Current SPC mesoanalysis suggests that
precipitable water values have since climbed to between 1.9 and
2.1 inches to the east of the Blue Ridge. The same IAD sounding
also shows a wet bulb zero height of around 13000 feet,
suggesting that warm rain processes may be favored through a
relatively deep column. The combination of slow storm motions,
very high precipitable water values, and deep warm clouds
suggests that any storms today will be capable of producing very
heavy rain, with instantaneous precipitation rates of 1-3
inches common, and localized higher values possible. So despite
the the lack of organization and short lifetime of individual
cells, the flash flood threat appears to be elevated across the
area this afternoon. The threat for severe thunderstorms looks
to be very low, but non- zero, given weak flow and the moist
profiles (which will limit downdraft accelerations due to
evaporational cooling). If severe winds were to occur with a
storm, it would need to be with a wet microburst.

Radar indicates that storms are in the process of forming a
semi-organized conglomerate outflow, which is propagating
southwestward toward northern Virginia and the eastern West
Virginia panhandle. Additional storms should eventually form
over the coming hours there as the outflow boundary surges
southwest. Additional outflow is likely occurring to the
northeast of storms in northeastern Maryland, but the
southwestward moving backdoor front should limit the development
of additional cells further to the northeast. The front has
just entered Cecil County, and will continue to progress further
toward the southwest through this evening, shrinking the area
where thunderstorms are possible as it does so. CAMs indicate
that additional storms should develop over southwestern portions
of the forecast area later this afternoon, and slowly move off
toward the northeast into this evening. While there could be a
threat for localized flash flash flooding anywhere, there could
be a localized zone of slightly higher potential if and where
the northeastward moving storms meet up with southwestward
surging outflow from storms over MD currently. There should be
somewhat of a slow downtrend in the intensity of storms after
dark, but the threat for localized flooding could linger well
into the overnight hours. The flash flood watch may potentially
need to be extended in time across central Virginia if storms
persist well into the night.

&&

.SHORT TERM /FRIDAY NIGHT THROUGH SATURDAY NIGHT/...
The backdoor front will continue to slowly progress toward the
south and west through tomorrow. The southwestward progression
of the front will limit the areal extent of the instability
tomorrow. As a result, the best chances for heavier rainfall
rates will actually be in the morning, before the front clears
the area. There is considerable spread amongst the members of
the 12z HREF late tonight into early tomorrow morning. Some
members (3km NAM and FV3 CAM) indicate that not much more
additional convective activity will continue late tonight into
tomorrow morning, while others have storms anchoring to the Blue
Ridge as weak low-level easterly flow intersects the higher
terrain as the front slowly sinks toward the south. The latter
scenario is quite concerning, and could produce high end
flash flooding if realized. As a result, it is certainly
something to monitor over the coming hours. However, with the
spread still evident in the CAMs, we do not feel confident
extending the watch in time just yet. Elsewhere across the area,
more of a stratiform rain is expected tomorrow to the north of
the front as a shortwave disturbance moves through. Some
leftover flooding issues could linger into tomorrow, but overall
it isn't expected to be as much of a threat as today.

Shower activity should gradually wind down tomorrow night as
the aforementioned shortwave progresses off to our south and
east. Much drier conditions are expected on Saturday, but a
rogue afternoon shower or storm over the mountains can't be
ruled out as a very weak disturbance approaches the area in
northwesterly flow.

&&

.LONG TERM /SUNDAY THROUGH THURSDAY/...
Dry conditions continue throughout much of Sunday. However, PoPs
increase Sunday afternoon into the overnight hours from west to east
as a cold front approaches. This yields the threat for afternoon
showers and thunderstorms mainly west of the Blue Ridge, especially
where instability will be the best. High pressure then returns for
Monday where mostly dry weather is expected.

Thereafter, upper level forcing from the development of a strong
omega block will yield the threat for showers and thunderstorms
Tuesday through Thursday. However given the WNW flow, resulting in a
more stable airmass, would like to lean on a lesser severe threat at
this time. Overall temperatures throughout the long term period look
to remain near seasonable.

&&

.AVIATION /02Z FRIDAY THROUGH TUESDAY/...
Most showers and thunderstorms have diminished across the
central/eastern terminals. Some lingering threat may loom for
KCHO and KMRB during the next few hours. Variable winds will
remain easterly as a backdoor cold front slides southward
through the area. Given the added moisture from said
shower/thunderstorm activity, IFR and possibly LIFR conditions
are expected to develop overnight into much of the day tomorrow
with the development of low clouds and fog.

High pressure will build back into the region on Saturday with VFR
conditions and a WNW flow.

VFR conditions are expected Sunday and Monday. However, showers and
perhaps thunderstorm may result in sub-VFR conditions briefly later
Sunday and Sunday night as a cold front passes.

&&

.MARINE...
Sub SCA level winds are expected over the waters through
Saturday, although they may come close to SCA levels tomorrow in
easterly flow.

Sub-SCA winds are expected on Sunday. There's a better signal for
SCA potential on Monday as the gradient increases from high pressure
moving back into the region as a cold front continues to push
further offshore. Best potential for SCA on Monday looks to be
mainly in the northern part of the bay.

&&

.TIDES/COASTAL FLOODING...
Persistent easterly flow will likely elevate water levels over
the next two days as water builds at the mouth of the bay.
Southerly flow will then push water northward up the bay over
the weekend. This combination may result in some minor tidal
flooding, mainly at the sensitive sites.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...None.
MD...Flash Flood Watch until midnight EDT tonight for MDZ001-501-
     502.
VA...Flash Flood Watch until midnight EDT tonight for VAZ026>031-
     036>040-501-507-508.
WV...Flash Flood Watch until midnight EDT tonight for WVZ050-055-
     501>504.
MARINE...None.

&&

SYNOPSIS...KJP
NEAR TERM...BRO/KJP
SHORT TERM...KJP
LONG TERM...MSS
AVIATION...BRO/MSS/KJP
MARINE...MSS/KJP
TIDES/COASTAL FLOODING...LWX
Hazardous weather outlook, Jun 11, 3:13 AM EDT, 23 minutes before
Hazardous Weather Outlook
National Weather Service Baltimore MD/Washington DC
313 AM EDT Fri Jun 11 2021

ANZ530>543-DCZ001-MDZ008-011-013-014-016>018-504-506-508-
VAZ052>057-120715-
Chesapeake Bay north of Pooles Island MD-
Chesapeake Bay from Pooles Island to Sandy Point MD-
Chesapeake Bay from Sandy Point to North Beach MD-
Chesapeake Bay from North Beach to Drum Point MD-
Chesapeake Bay from Drum Point MD to Smith Point VA-
Tidal Potomac from Key Bridge to Indian Head MD-
Tidal Potomac from Indian Head to Cobb Island MD-
Tidal Potomac from Cobb Island MD to Smith Point VA-
Patapsco River including Baltimore Harbor-
Chester River to Queenstown MD-Eastern Bay-
Choptank River to Cambridge MD and the Little Choptank River-
Patuxent River to Broomes Island MD-
Tangier Sound and the inland waters surrounding Bloodsworth
Island-District of Columbia-Cecil-Southern Baltimore-
Prince Georges-Anne Arundel-Charles-St. Marys-Calvert-
Central and Southeast Montgomery-Central and Southeast Howard-
Southeast Harford-Prince William/Manassas/Manassas Park-Fairfax-
Arlington/Falls Church/Alexandria-Stafford-Spotsylvania-
King George-
313 AM EDT Fri Jun 11 2021

This Hazardous Weather Outlook is for the Maryland portion of the
Chesapeake Bay, Tidal Potomac River, and I-95 corridor through
central Maryland, northern Virginia, and District of Columbia.

.DAY ONE...Today and Tonight

A Flash Flood Watch is in effect for portions of northern and
central Virginia today.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected.

MDZ003>006-503-505-507-VAZ025>031-036>040-050-051-501-502-505>508-
WVZ050>053-055-120715-
Washington-Frederick MD-Carroll-Northern Baltimore-
Northwest Montgomery-Northwest Howard-Northwest Harford-Augusta-
Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke-Nelson-
Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper-
Northern Fauquier-Southern Fauquier-Western Loudoun-
Eastern Loudoun-Northern Virginia Blue Ridge-
Central Virginia Blue Ridge-Hampshire-Morgan-Berkeley-Jefferson-
Hardy-
313 AM EDT Fri Jun 11 2021

This Hazardous Weather Outlook is for portions of eastern West
Virginia, northern and central Virginia, and central and western
Maryland.

.DAY ONE...Today and Tonight

A Flash Flood Watch is in effect for portions of northern and
central Virginia and eastern West Virginia today.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected.

MDZ001-501-502-VAZ503-504-WVZ501>506-120715-
Garrett-Extreme Western Allegany-Central and Eastern Allegany-
Western Highland-Eastern Highland-Western Grant-Eastern Grant-
Western Mineral-Eastern Mineral-Western Pendleton-
Eastern Pendleton-
313 AM EDT Fri Jun 11 2021

This Hazardous Weather Outlook is for the Allegheny Front
counties in western Maryland, eastern West Virginia, and Highland
County Virginia.

.DAY ONE...Today and Tonight

A Flash Flood Watch is in effect for portions of northern and
central Virginia and eastern West Virginia today.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected.

In the hours before

Local storm report, Jun 10, 9:42 PM EDT, 5 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
942 PM EDT THU JUN 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0739 PM     FLASH FLOOD      CAPON SPRINGS           39.14N  78.48W
06/10/2021                   HAMPSHIRE          WV   911 CALL CENTER

            ROAD CLOSED DUE TO FLOODING ALONG CAPON SPRINGS RUN IN
            CAPON SPRINGS.

&&

EVENT NUMBER LWX2104301

DH
Local storm report, Jun 10, 10:59 PM EDT, 4 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1059 PM EDT THU JUN 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     FLOOD            1 NW PARKVILLE          39.39N  76.56W
06/10/2021                   BALTIMORE          MD   EMERGENCY MNGR

            MD-542 LOCH RAVEN BOULEVARD FLOODED AT JOAN AVENUE.
            SEVERAL VEHICLES STUCK. CORRECTED TIME.

0312 PM     TSTM WND DMG     2 SE LONG GREEN         39.46N  76.50W
06/10/2021                   BALTIMORE          MD   EMERGENCY MNGR

            TREES AND WIRES BLEW DOWN NEAR THE INTERSECTION OF GLEN
            ARM ROAD AND HOOPER LANE.

0312 PM     TSTM WND DMG     2 ENE TIMONIUM          39.45N  76.59W
06/10/2021                   BALTIMORE          MD   DEPT OF HIGHWAYS

            TREES DOWN ON MD-146 DULANEY VALLEY ROAD NEAR EAST
            TIMONIUM ROAD.

0320 PM     FLOOD            1 NNE PARKVILLE         39.40N  76.54W
06/10/2021                   BALTIMORE          MD   911 CALL CENTER

            VEHICLE STRANDED IN HIGH WATER NEAR THE INTERSECTION OF
            EAST JOPPA ROAD AND SATYR HILL ROAD.

0320 PM     FLOOD            2 WNW CHEVY CHASE       39.01N  77.10W
06/10/2021                   MONTGOMERY         MD   DEPT OF HIGHWAYS

            SOUTHBOUND LANES MD 355-ROCKVILLE PIKE AT CEDAR LANE
            CLOSED DUE TO HIGH WATER.

0324 PM     FLASH FLOOD      BALTIMORE               39.30N  76.61W
06/10/2021                   BALTIMORE CITY     MD   911 CALL CENTER

            WATER HIGHER THAN THE FENCES IN THE AREA OF HILLEN ROAD
            AND 35TH STREET. MULTIPLE NEARBY ROADS CLOSED DUE TO
            FLOODING.

0325 PM     FLOOD            1 NNE PARKVILLE         39.39N  76.55W
06/10/2021                   BALTIMORE          MD   911 CALL CENTER

            HIGH WATER REPORTED IN THE 2300 BLOCK OF ELLEN AVENUE.
            ROAD IMPASSABLE.

0336 PM     FLOOD            1 WSW CARNEY            39.40N  76.54W
06/10/2021                   BALTIMORE          MD   BROADCAST MEDIA

            CARS STRANDED IN WATER IN THE PARKING LOT OF HARFORD
            HILLS ELEMENTARY SCHOOL.

0345 PM     FLASH FLOOD      BALTIMORE               39.30N  76.61W
06/10/2021                   BALTIMORE CITY     MD   911 CALL CENTER

            DOZENS OF STREETS CLOSED IN THE NORTHEAST SIDE OF
            BALTIMORE CITY PER DPW.

0345 PM     FLASH FLOOD      2 ENE WESTMINSTER       39.59N  76.97W
06/10/2021                   CARROLL            MD   MESONET

            THE STREAM GAUGE ON CRANBERRY BRANCH NEAR WESTMINSTER
            ROSE TO NEAR MODERATE FLOOD STAGE IN ABOUT 90 MINUTES.
            THE 911 CALL CENTER FOR CARROLL COUNTY RECEIVED ABOUT A
            DOZEN CALLS FOR ROADS THAT WERE IMPASSABLE DUE TO
            FLOODING IN THIS AREA.

0354 PM     FLOOD            PARKVILLE               39.38N  76.55W
06/10/2021                   BALTIMORE          MD   911 CALL CENTER

            CAR STRANDED IN WATER NEAR INTERSECTION OF HARRIS AVE
            AND RADER AVE.

0433 PM     FLOOD            3 NNW DRUM POINT        38.37N  76.45W
06/10/2021                   CALVERT            MD   FIRE DEPT/RESCUE

            VEHICLES STRANDED IN HIGH WATER ON BANNISTER COURT AND
            LOVELACE COURT.

0435 PM     FLOOD            6 N WESTMINSTER         39.67N  77.01W
06/10/2021                   CARROLL            MD   EMERGENCY MNGR

            DEEP RUN ROAD FLOODED AND IMPASSABLE.

0451 PM     FLOOD            2 E WESTMINSTER         39.58N  76.97W
06/10/2021                   CARROLL            MD   EMERGENCY MNGR

            WATER RESCUE NEAR THE INTERSECTION OF OLD MANCHESTER
            ROAD AND LUCABAUGH MILL ROAD.

0513 PM     FLOOD            1 WNW MERRIFIELD        38.88N  77.27W
06/10/2021                   FAIRFAX            VA   DEPT OF HIGHWAYS

            EXIT RAMP FROM I-66 AT EXIT 62/VA-243 NUTLEY STREET
            CLOSED DUE TO HIGH WATER.

0522 PM     FLASH FLOOD      1 ESE ST. CHARLES       38.60N  76.90W
06/10/2021                   CHARLES            MD   911 CALL CENTER

            VEHICLE STRANDED IN FLOODED ROADWAY NEAR INTERSECTION
            OF BANNISTER CIRCLE AND MANNING COURT.

0555 PM     FLOOD            1 N NINDE               38.29N  77.06W
06/10/2021                   KING GEORGE        VA   911 CALL CENTER

            WINDSOR DRIVE CLOSED DUE TO HIGH WATER.

0630 PM     FLOOD            1 NNW CARNEY            39.42N  76.53W
06/10/2021                   BALTIMORE          MD   TRAINED SPOTTER

            CUB HILL ROAD WAS CLOSED DUE TO FLOODING AND DEBRIS
            NEAR CROMWELL BRIDGE ROAD/GLEN ARM ROAD.

0659 PM     FLOOD            2 WSW JERSEY            38.19N  77.18W
06/10/2021                   KING GEORGE        VA   DEPT OF HIGHWAYS

            VA-625 SALEM CHURCH ROAD WAS CLOSED DUE TO FLOODING AT
            US-301 JAMES MADISON PARKWAY AND VA-607 PORT CONWAY
            ROAD.

0702 PM     FLASH FLOOD      MOOREFIELD              39.07N  78.97W
06/10/2021                   HARDY              WV   911 CALL CENTER

            MULTIPLE ROADS CLOSED IN AND NEAR MOOREFIELD DUE TO
            HIGH WATER.

0715 PM     FLASH FLOOD      MOOREFIELD              39.06N  78.97W
06/10/2021                   HARDY              WV   911 CALL CENTER

            SPERRY RUN CREEK REPORTED TO BE OUT OF ITS BANKS AND
            ONTO SPERRYS RUN ROAD NEAR ARKANSAS ROAD PER COUNTY 911.

0739 PM     FLASH FLOOD      CAPON SPRINGS           39.14N  78.48W
06/10/2021                   HAMPSHIRE          WV   911 CALL CENTER

            ROAD CLOSED DUE TO FLOODING ALONG CAPON SPRINGS RUN IN
            CAPON SPRINGS.

0750 PM     TSTM WND DMG     CULPEPER                38.47N  78.00W
06/10/2021                   CULPEPER           VA   911 CALL CENTER

            MULTIPLE TREES AND WIRES WERE BLOWN DOWN AROUND
            CULPEPER. THERE WERE WELL OVER A DOZEN CALLS FOR ROADS
            BLOCKED BY FLOODING. CORRECTED TIME.

0850 PM     FLASH FLOOD      CULPEPER                38.47N  78.00W
06/10/2021                   CULPEPER           VA   911 CALL CENTER

            MULTIPLE TREES AND WIRES WERE BLOWN DOWN AROUND
            CULPEPER. THERE WERE WELL OVER A DOZEN CALLS FOR ROADS
            BLOCKED BY FLOODING.

0900 PM     FLASH FLOOD      NEW CREEK               39.38N  79.03W
06/10/2021                   MINERAL            WV   TRAINED SPOTTER

            NEW CREEK OUT OF ITS BANKS. MULTIPLE VEHILCES STRANDED
            IN HIGH WATER. WATER RISING WITH PEOPLE TRAPPED IN
            TRAILER PARK.

0905 PM     FLASH FLOOD      KEYSER                  39.44N  78.99W
06/10/2021                   MINERAL            WV   TRAINED SPOTTER

            REPORT OF NEW CREEK GOING OVER ITS BANKS WITH POLICE
            TELLING PEOPLE ON S. WATER STREET TO EVACUATE GIVEN
            POTENTIAL SPILLWAY FAILURE.

0916 PM     FLASH FLOOD      1 SW NEW CREEK          39.37N  79.03W
06/10/2021                   MINERAL            WV   DEPT OF HIGHWAYS

            US-50 CLOSED DUE TO HIGH WATER NEAR WV-93 NEW CREEK
            DRIVE. NEW CREEK IS OUT OF ITS BANKS.

&&

EVENT NUMBER LWX2104274 LWX2104277 LWX2104280 LWX2104275 LWX2104278
LWX2104285 LWX2104276 LWX2104281 LWX2104287 LWX2104289 LWX2104280
LWX2104284 LWX2104283 LWX2104286 LWX2104288 LWX2104290 LWX2104293
LWX2104291 LWX2104292 LWX2104294 LWX2104295 LWX2104301 LWX2104297
LWX2104298 LWX2104296 LWX2104299 LWX2104300

DH

The office that day

Everything else NWS Baltimore/Washington issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 8:20 PM EDTAreal Flood WarningLWXFrederick2 hr
Jun 10, 9:17 PM EDTFlash Flood Warning Considerable damage threatLWXMadison7 hr
Jun 10, 9:47 PM EDTAreal Flood WarningLWXFrederick13 min
Jun 11, 1:49 AM EDTSmall Craft AdvisoryLWX35 hr
Jun 11, 4:11 AM EDTAreal Flood WarningLWXCulpeper, Greene, Madison5 hr
Jun 11, 4:13 AM EDTAreal Flood WarningLWXCulpeper, Rappahannock11 hr
Jun 11, 8:59 AM EDTAreal Flood WarningLWXCulpeper, Madison, Orange7 hr
Jun 11, 9:59 AM EDTAreal Flood WarningLWXKing George, Stafford11 hr
Jun 11, 11:51 AM EDTAreal Flood WarningLWXLoudoun9 hr
Jun 11, 1:10 PM EDTAreal Flood WarningLWXLoudoun6 hr
Jun 11, 1:41 PM EDTAreal Flood WarningLWXLoudoun6 hr
Jun 11, 2:15 PM EDTRiver Flood WarningLWXCulpeper, Orange, Spotsylvania3 hr
Jun 11, 2:47 PM EDTCoastal Flood AdvisoryLWXArlington, King George, City of Alexandria, City of Falls Church22 hr

Nearby

River Flood Warnings in Virginia, 2021Every river flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.